# SDR USAA991464

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 794.3
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION AT BS 794.3, STRINGER 26R FLOOR SUPPORT BEAM, CORROSION LEVEL 2.  INSTALLED NEW FLOOR SUPPORT SECTION PER SRM 53-10-05.  (M)
